Change search
ReferencesLink to record
Permanent link

Direct link
Beurling's analyticity theorem for quantum differences
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
2008 (English)In: Manuscripta mathematica, ISSN 0025-2611, Vol. 127, no 3, 369-380 p.Article in journal (Refereed) Published
Abstract [en]

A theorem of Beurling states that if f satisfies , n = 1, 2,..., for some 0 < ρ < 2, on a real interval I, then f is analytic in a rhombus containing I. We study the corresponding problem for the quantum differences Δ n f (q, x), q > 1, n = 1, 2,..., for functions defined on (0, ∞) and prove quantitative and qualitative analogues of Beurling’s result. We also characterize the analyticity of f on subintervals of (0, ∞) in q-analytic terms.

Place, publisher, year, edition, pages
Berlin: Springer-Verlag , 2008. Vol. 127, no 3, 369-380 p.
Keyword [en]
quantum difference, quantum analysis, analyticity
National Category
Mathematical Analysis
Research subject
URN: urn:nbn:se:umu:diva-10136DOI: 10.1007/s00229-008-0213-8OAI: diva2:149807
Available from: 2010-01-25 Created: 2008-06-19 Last updated: 2010-01-25Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Sjödin, Tord
By organisation
Mathematics and Mathematical Statistics
In the same journal
Manuscripta mathematica
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 62 hits
ReferencesLink to record
Permanent link

Direct link